# SDR SWAA2022012582545

- Difficulty date: May 18, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL 192E; FWD PANEL SUPPORT STRUCTURE; HAS MULTIPLE WEAR MARKS AND CORROSION. / REMOVED CORROSION AND WEAR MARKS ON FWD KEEL BEAM SUPPORT STRUCTURE FOR PANEL 192E. VERIFIED MATERIAL LOSS. ORIGINAL THICKNESS .110; REMAINING .094 LOSS OF .016. OUT OF LIMITS IAW SRM 53-30-71-1A-1. REPAIRED IAW AAR EA 170215 IR AND SWA EA 1-A753-31316 REV IR.
